MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550275-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 02/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, stenosis and myocardial infarction are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatments appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure was performed on (b)(6) 2020, treating a target lesion in the proximal circumflex (cx) artery.The 2.75 x 33 mm xience sierra stent was implanted.On (b)(6) 2021, cardiac enzymes were elevated and a myocardial infarction (mi) was diagnosed.Stenosis was noted in the left anterior descending artery, the ramus artery and the cx artery.Coronary artery bypass graft (cabg) surgery was performed on (b)(6) 2021.Post surgical procedure, the patient experienced an acute kidney injury (aki), atrial fibrillation and postpericardiotomy syndrome.No intervention was performed for the aki.Medication was administered to treat the atrial fibrillation and oral steroids were administered for the postpericardiotomy syndrome.Per study physician, the aki, atrial fibrillation and postpericardiotomy syndrome were not related to the implanted xience sierra stent.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11418619
Report Number2024168-2021-01735
Device Sequence Number17162877
Product Code NIQ
UDI-Device Identifier08717648227219
UDI-Public08717648227219
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model Number1550275-33
Device Catalogue Number1550275-33
Device Lot Number9083041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age76 YR
Patient Weight88